On the variance of the feasible weighted least squares estimator

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)481-493
    Number of pages13
    JournalTokyo Journal of Mathematics
    Volume20
    Issue number2
    DOIs
    Publication statusPublished - 1997 Jan 1

    Fingerprint

    Weighted Least Squares Estimator

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    On the variance of the feasible weighted least squares estimator. / Inoue, Kiyoshi.

    In: Tokyo Journal of Mathematics, Vol. 20, No. 2, 01.01.1997, p. 481-493.

    Research output: Contribution to journalArticle

    @article{52f65917f0774e21b0f3388679549e7c,
    title = "On the variance of the feasible weighted least squares estimator",
    author = "Kiyoshi Inoue",
    year = "1997",
    month = "1",
    day = "1",
    doi = "10.3836/tjm/1270042121",
    language = "English",
    volume = "20",
    pages = "481--493",
    journal = "Tokyo Journal of Mathematics",
    issn = "0387-3870",
    publisher = "Publication Committee for the Tokyo Journal of Mathematics",
    number = "2",

    }

    TY - JOUR

    T1 - On the variance of the feasible weighted least squares estimator

    AU - Inoue, Kiyoshi

    PY - 1997/1/1

    Y1 - 1997/1/1

    UR - http://www.scopus.com/inward/record.url?scp=85035271884&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=85035271884&partnerID=8YFLogxK

    U2 - 10.3836/tjm/1270042121

    DO - 10.3836/tjm/1270042121

    M3 - Article

    VL - 20

    SP - 481

    EP - 493

    JO - Tokyo Journal of Mathematics

    JF - Tokyo Journal of Mathematics

    SN - 0387-3870

    IS - 2

    ER -